# SDR MALA020501

- Difficulty date: August 19, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 9,407 hours, 10,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, PLATE FOR PANEL 122DZ TO 121EZ AND 122EZ TO 121FZ ARE CORRODED.  MAINTENANCE REMOVED AND REPLACED BOTH PLATES.  REF TO 409 #138121 FOR DETAIL.  A/C RELEASE DATE 8/20/02
